# SDR SWAA2018052922297

- Difficulty date: May 7, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 116A3010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER CRACKED AT BS 500D, STR 19L.  R&R FORMER IAW SRM AND DWG.
